# SDR A6WA202201048048

- Difficulty date: January 4, 2022
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N429AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7711
- Aircraft time: 40,569 hours, 38,990 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Warning Message
- Condition: Illuminated
- Location: Stab Trim
- Stage of operation: CR
- How discovered: V
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

STAB TRIM CAUTION MSG IN FLT  COULD NOT ENGAGE CHANNEL 1 OR 2 AT FLT LEVEL 340. CW QRH  L.5 HRS LATER AT 6000 FT  BOTH CHANNELS REENGAGED AND STAYED ENGAGED THE REMAINDER OF THE FLT. NORMAL LANDING FLAPS 20.  AIRCRAFT REMOVED FROM SERVICE.   PERFORMED SUP 05-029A. NO DEFECTS NOTED.
